Department of Mathematics

  1. Research › Journal article
  2. Published

    A contribution to queens graphs: A substitution method. / Ambrus, G.; Barat, Janos.

    In: Discrete Mathematics, Vol. 306, No. 12, 2006, p. 1105-1114.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  3. Published

    Acoustic waves in a medium bounded by curved surfaces. / Willatzen, Morten; Gravesen, Jens.

    In: Journal of Sound and Vibration, Vol. 296, 2006, p. 46-58.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  4. Published

    Acyclic Jacobi Diagrams. / Moskovich, Daniel.

    In: Kobe J. Math., Vol. 23, 2006, p. 29-50.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  5. Published

    Adaptive subdivision and the length and energy of Bézier curves. / Gravesen, Jens.

    In: Computational Geometry, Vol. 8, No. 1, 1997, p. 13-31.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

  6. Published

    Adjoint Parameter Sensitivity Analysis for the Hydrodynamic Lattice Boltzmann Method with Applications to Design Optimization. / Pingen, Georg; Evgrafov, Anton; Maute, Kurt.

    In: Computers & Fluids, Vol. 38, No. 4, 2009, p. 910-923.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  7. Published

    A Duality Approach for the Boundary Variation of Neumann Problems. / Bucur, Dorin; Varchon, Nicolas.

    In: S I A M Journal on Mathematical Analysis, Vol. 34, No. 2, 2002, p. 460-477.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  8. Published

    A duality approach or the boundary variation of Neumann problems. / Bucur, D.; Varchon, Nicolas.

    In: Siam journal on mathematical analysis, Vol. 34, No. 2, 2002, p. 460-477.

    Publication: Research - peer-reviewJournal article – Annual report year: 2003

  9. Published

    Affine and quasi-affine frames for rational dilations. / Bownik, Marcin; Lemvig, Jakob.

    In: American Mathematical Society. Transactions, Vol. 363, No. 4, 2011, p. 1887-1924.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  10. Published

    Affine Grassmann codes. / Høholdt, Tom; Beelen, Peter; Ghorpade, Sudhir Ramakant.

    In: I E E E Transactions on Information Theory, Vol. 56, No. 7, 2010, p. 3166-3176.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  11. Published

    A Formulation for Optimal Continuum Structures with a Decomposition of Material Properties into Specified and Designable Parts. / Bendsøe, Martin P; Taylor, J. E.; Washabaugh, P. D.

    In: Control and Cybernetics, Vol. 27, 1998, p. 255-264.

    Publication: Research - peer-reviewJournal article – Annual report year: 1998

Previous 1 2 3 4 5 6 7 8 ...172 Next
Download list: To download, please limit the number of search results to 1,000 or less.